# SDR USAA2011093000014

- Difficulty date: September 13, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR59 TO FR59, -Y1292.  REPAIRED SEAT TRACK BETWEEN FR59 TO FR59, -Y1292 IAW A320 SRM 53-41-15.
